Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dry cough post antibiotics for suppressing throat pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can ihlep you
User :   Hello Doc..
User :   It started two weeks back.. I had throat pain...then I took antibiotic for two weeks.. now i dont have throat pain..but I still have cough...I stopped taking any medicine for last 5 days...
Doctor :   ok
Doctor :   So arent you relieved of cough even after antibiotics
User :   I had flem...which got reduced..but still have dry cough...
Doctor :   I suggest you to see a doctor
User :   I also had feeling that something getting stuck in my it is not there
User :   Oh.. what could be the problem?
Doctor :   I feel you need a physcial examination to know the problem
Doctor :   as it is has been for 3 weeks
Doctor :   and I can suggest you any over the countere
User :   okay.. Does such problem really persist for 3 weeks?
Doctor :   no
Doctor :   that is why i say to see a doc
Doctor :   just rule out other causes
User :   I am just concerned...Any serious problem?
Doctor :   do yoiu smoke
User :   No..
Doctor :   ok
Doctor :   anyway get the examination done
User :   Do I have to go to ENT specialist..or normal Physicial will do..
Doctor :   nOrmal physicain
Doctor :   is ik
Doctor :   ok
User :   okay..Thanks..
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor